MathSciNet Relay Station
MathSciNet bibliographic data
MR516193 58E05 (34E10 58C25)
Matkowsky, Bernard J.; Reiss, Edward L. Singular perturbations of bifurcations. SIAM J. Appl. Math. 33 (1977), no. 2, 230–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement